Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/49229
Title: О диагональных рациональных приближениях тригонометрических и гиперболических функций
Authors: Русак, Валентин Николаевич
Рыбаченко, Игорь Васильевич
Issue Date: 2012
Publisher: Минск: БГУ
Citation: Вестник БГУ. Серия 1, Физика. Математика. Информатика. - 2012. - №3. - С. 121-125
Abstract: В круге | | 1 z ≤ найдены верхние оценки для равномерных наилучших приближений тригонометрических и гиперболических функций рациональными функциями порядка n. = Upper estimates for uniform best approximations in unit disk of trigonometric and hyperbolic functions by rational functions of order n are received.
URI: http://elib.bsu.by/handle/123456789/49229
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2012, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
pages 121-125 Rysak.pdf339,27 kBAdobe PDFView/Open
Show full item record Google Scholar


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.